# SDR FDEA202109052220

- Difficulty date: September 5, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N584FE
- Make and model: Doug MD-11F
- Aircraft serial: 48436
- Aircraft time: 90,490 hours, 21,161 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ACA71691
- Condition: Dented
- Location: Bs 615-635 L32l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN BETWEEN STATION 615 TO STATION 629.542, LONGERON 31L  - LONGERON   32L FOUND DENT FUSELAGE SKIN BETWEEN STATION 615 TO STATION 629.542, LONGERON 31L - LONGERON   32L DENT AREA REPAIR CARRIED OUT AS PER EA # : 1-5330-T0363977 P1 TITLE : FUSELAGE -   PLATES AND SKINS - DENT REPAIR ON FUSELAGE SKIN BELOW MAIN DECK CARGO DOOR   JAMB, STA 621, L-31L TO L-32L. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
